Advances in Linear Algebra & Matrix Theory

Advances in Linear Algebra & Matrix Theory

ISSN Print: 2165-333X
ISSN Online: 2165-3348
www.scirp.org/journal/alamt
E-mail: alamt@scirp.org
"Using Row Reduced Echelon Form in Balancing Chemical Equations"
written by R. O. Akinola, S. Y. Kutchin, I. A. Nyam, O. Adeyanju,
published by Advances in Linear Algebra & Matrix Theory, Vol.6 No.4, 2016
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top